# SDR SIMA20250803001

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 15,397 hours, 10,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER PACK 2 FAILED "15 MIN. ON" FNC. RAR #2 EMERGENCY LIGHT POWER UNIT. OPS TEST OK. REF. E175 AMM 33-50-01. FUNCTION TEST PASSES REF. E175 AMM 33-50-01-720-801A.
